# SDR AALA201912129031

- Difficulty date: November 29, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 21,914 hours, 4,524 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800401
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE #7 WORN AT RIB 11 ON THE VERTICAL STABILIZER. REPLACED HINGE PER AMM 55-36-41.
